# SDR FDEA2020061641225

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE FORWARD (WING SIDE) PIVOT HOLE BORE CORROSION.  CORROSION AT RIGHT HAND WING OUTBOARD FLAP INBOARD HINGE FORWARD (WING SIDE) PIVOT HOLE BORE (4 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08.  OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0354641 PART 1 STEP 1B AND STEP 1, TITLE WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING- OUTBD FLAP INBD HINGE (WING SIDE) -CORROSION REPAIR.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
